Translator Disclaimer
July, 2021 Equivariant $K$-theory of toric orbifolds
Soumen SARKAR, Vikraman UMA
Author Affiliations +
J. Math. Soc. Japan 73(3): 735-752 (July, 2021). DOI: 10.2969/jmsj/83548354

Abstract

Toric orbifolds are a topological generalization of projective toric varieties associated to simplicial fans. We introduce some sufficient conditions on the combinatorial data associated to a toric orbifold to ensure the existence of an invariant cell structure on it and call such a toric orbifold retractable. In this paper, our main goal is to study equivariant cohomology theories of retractable toric orbifolds. Our results extend the corresponding results on divisive weighted projective spaces.

Citation

Download Citation

Soumen SARKAR. Vikraman UMA. "Equivariant $K$-theory of toric orbifolds." J. Math. Soc. Japan 73 (3) 735 - 752, July, 2021. https://doi.org/10.2969/jmsj/83548354

Information

Received: 20 October 2019; Published: July, 2021
First available in Project Euclid: 10 June 2021

Digital Object Identifier: 10.2969/jmsj/83548354

Subjects:
Primary: 57S12
Secondary: 19L47, 55N22, 55N91

Rights: Copyright ©2021 Mathematical Society of Japan

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.73 • No. 3 • July, 2021
Back to Top